Haven't been here in awhile

For everything and anything else not covered in the other WED/RLS sections.
Betty/WV
Posts: 587
Joined: Mon Nov 29, 2004 11:11 pm
Location: West Virginia, Wild and Wonderful

Haven't been here in awhile

Postby Betty/WV » Wed May 06, 2015 8:02 pm

Hi everyone: Haven't been on here for a while. Still suffering though. I'm trying to get off the Mirapex. I've decreased my dose from 0.25 mg. 2 times a day to 0.125 twice a day. Don't hardly sleep. Pain is bad. Forget about finding a doctor to help me through this. There are none in this area....There is one more neuro. that I haven't been to, made an appointment and she has changed it twice. (rolling my eyes) I'm not to positive about her but we shall see. To have this disease is to be cursed. It takes your life away. I wish you all the best....
s
Thanks to rls.org, I have learned so much about my condition. I have received encouragement from my friends here. This is a site I can come to when I am up most of the night, and I vent, and know those who read my messages understand

sleepdancer2
Posts: 207
Joined: Sun Jun 29, 2014 7:46 am

Re: Restless Legs Syndrome May Signify Bigger Health Problem

Postby sleepdancer2 » Thu May 07, 2015 3:21 am

Hi Betty. Sorry to hear you're still suffering. Are you weaning off the Mirapex due to side effects or augmentation? Can't say for sure it would help you, but have you tried using a TENS unit? It's hard to find a doctor who will prescribe one for this diagnosis - mine was prescribed for low back pain, but I found it to help my legs. May be worth a try.
My Augmentation Sleep Video: https://www.youtube.com/watch?v=jE7WA_5c73c

badnights
Moderator
Posts: 5248
Joined: Tue Mar 10, 2009 4:20 pm
Location: Northwest Territories, Canada

Re: Haven't been here in awhile

Postby badnights » Tue May 26, 2015 5:12 am

My TENS doesn't help my WED at all, unfortunately. Betty I don't know if there's any point to reducing your dose of Mirapex without having something else to cover the symptoms - an anticonvulsant or preferably an opioid. If I recall correctly, you're taking small amounts of an opioid too, aren't you?
Beth - Wishing you a restful sleep tonight
Click for info on WED/RLS AUGMENTATION & IRON
I am a volunteer moderator. My posts are not medical advice. My posts do not reflect RLS Foundation opinion.


Return to “General Topics: RLS/WED”

Who is online

Users browsing this forum: No registered users and 1 guest